# SDR CHQA000589

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N843
- Make and model: Emb EMB-135LR
- Aircraft serial: 145599
- Aircraft time: 3,684 hours, 3,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY OVERWING EXIT LIGHT IS INOP.  REMOVED AND REPLACED RIGHT HAND OVERWING EMERGENCY EXIT LIGHT IAW EMB 145 MM 33-50-10.  OPS CHECK GOOD.
